# SDR REXA2019043020569

- Difficulty date: April 20, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 6013700485
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON LWR FWD ACCESS PANEL SUPPORT ANGLE CRACKED.  REPAIRED CRACKED SUPPORT ANGLE ON L/H PYLON LOWER FED ACCESS PANEL IAW EA CRJ 254-08800 AAR SM 33
